# SDR DALA2019052903294

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 58,884 hours, 19,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 1092689) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. RESECURED LIGHT. OPS NML.
